American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 195 found      Go to page: 1 2 3 4 5 6 7

[91] Katura Miyazaki. Band-sums are ribbon concordant to the connected sum. Proc. Amer. Math. Soc. 126 (1998) 3401-3406. MR 1451821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Eiji Ogasa. The intersection of three spheres in a sphere and a new application of the Sato-Levine invariant . Proc. Amer. Math. Soc. 126 (1998) 3109-3116. MR 1452817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Nikolai Saveliev. Notes on homology cobordisms of plumbed homology 3-spheres. Proc. Amer. Math. Soc. 126 (1998) 2819-2825. MR 1451828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Eiji Ogasa. Some properties of ordinary sense slice 1-links: Some answers to problem (26) of Fox. Proc. Amer. Math. Soc. 126 (1998) 2175-2182. MR 1443400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Gui-Song Li. Some noninvertible links. Proc. Amer. Math. Soc. 126 (1998) 1557-1563. MR 1425132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Ichiro Torisu. The determination of the pairs of two-bridge knots or links with Gordian distance one. Proc. Amer. Math. Soc. 126 (1998) 1565-1571. MR 1425140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Lee Rudolph. Quasipositive plumbing (constructions of quasipositive knots and links, V) . Proc. Amer. Math. Soc. 126 (1998) 257-267. MR 1452826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Seungsang Oh. Dehn filling, reducible 3-manifolds, and Klein bottles. Proc. Amer. Math. Soc. 126 (1998) 289-296. MR 1402882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Lee Rudolph. The slice genus and the Thurston-Bennequin invariant of a knot . Proc. Amer. Math. Soc. 125 (1997) 3049-3050. MR 1443854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Michael Heusener and Eric Klassen. Deformations of dihedral representations. Proc. Amer. Math. Soc. 125 (1997) 3039-3047. MR 1443155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Mingqing Ouyang. A note on the Chern-Simons invariant of hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 125 (1997) 1845-1851. MR 1415359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] S. Akbulut. A note on a homology sphere. Proc. Amer. Math. Soc. 125 (1997) 625-628. MR 1353368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Hitoshi Murakami. Vassiliev invariants of type two for a link. Proc. Amer. Math. Soc. 124 (1996) 3889-3896. MR 1353392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Hirozumi Fujii. Geometric indices and the Alexander polynomial of a knot. Proc. Amer. Math. Soc. 124 (1996) 2923-2933. MR 1343693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Mario Eudave-Muñoz and Yoshiaki Uchida. Non-simple links with tunnel number one. Proc. Amer. Math. Soc. 124 (1996) 1567-1575. MR 1328348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Yasutaka Nakanishi. Union and tangle. Proc. Amer. Math. Soc. 124 (1996) 1625-1631. MR 1342035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Józef H. Przytycki. An elementary proof of the Traczyk-Yokota criteria for periodic knots . Proc. Amer. Math. Soc. 123 (1995) 1607-1611. MR 1257121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Masakazu Teragaito. Twisting operations and composite knots . Proc. Amer. Math. Soc. 123 (1995) 1623-1629. MR 1254855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Yoshiyuki Ohyama. Vassiliev invariants and similarity of knots . Proc. Amer. Math. Soc. 123 (1995) 287-291. MR 1234630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Kanji Morimoto. There are knots whose tunnel numbers go down under connected sum . Proc. Amer. Math. Soc. 123 (1995) 3527-3532. MR 1317043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Charles Livingston. Knotted symmetric graphs . Proc. Amer. Math. Soc. 123 (1995) 963-967. MR 1273507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Žarko Bižaca. An explicit family of exotic Casson handles . Proc. Amer. Math. Soc. 123 (1995) 1297-1302. MR 1246517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Kouki Taniyama. Knotted projections of planar graphs . Proc. Amer. Math. Soc. 123 (1995) 3575-3579. MR 1301531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Steven A. Bleiler. Two-generator cable knots are tunnel one . Proc. Amer. Math. Soc. 122 (1994) 1285-1287. MR 1242075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Józef H. Przytycki. A note on the Lickorish-Millett-Turaev formula for the Kauffman polynomial . Proc. Amer. Math. Soc. 121 (1994) 645-647. MR 1213869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] C. McA. Gordon and J. Luecke. Links with unlinking number one are prime . Proc. Amer. Math. Soc. 120 (1994) 1271-1274. MR 1195721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Kimihiko Motegi. Primeness of twisted knots . Proc. Amer. Math. Soc. 119 (1993) 979-983. MR 1181171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] John Moody. The faithfulness question for the Burau representation . Proc. Amer. Math. Soc. 119 (1993) 671-679. MR 1158006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Shigekazu Nakabo. An invariant of links in a handlebody associated with the spin $j$ representation of $U\sb q(\mathfrak{sl}(2, \mathbf{C}))$ . Proc. Amer. Math. Soc. 118 (1993) 645-655. MR 1132416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Nobumitsu Nakauchi. A remark on O'Hara's energy of knots . Proc. Amer. Math. Soc. 118 (1993) 293-296. MR 1132418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 195 found      Go to page: 1 2 3 4 5 6 7